# SDR SWAA2022030174156

- Difficulty date: January 2, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 69,068 hours, 40,761 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOORBOARD SUPPORT STRAP STA 727D+5 LBL20 TO RBL 20 HAS CORROSION. / REPLACED PART ON TABLE. TEE STRAP # 146A9401-8 IAW AIPC 53-42-11-30 STA 727D+5 LBL20 TO RBL20 TO BE INSTALLED ON CUSTOMER ORDER JPANEL-141-CLOSE
